(December, 1998)

Salad Days for the 2-Drugs-At-Once Trial
from Debbie D.

Hi Ed! It's me Debbie D. I just read November's mail and thought I would write as a fellow "Deb" with a good attitude. The other "Deb" sounded like a CRABBY APPLETON, as my mom would say. [See link to archives at bottom.] Your web site has helped me cope with the emotional part of P in ways I can't describe. Whenever I feel a little bad about it or am worried about what to wear, I log on to your site for a little soul-balm. Thank you for your continued passion to bring the positive aspects of P and this wonderful place to link with others! You are a pretty cool dude! So, it's too bad Deb has a 'tude and hasn't been able to absorb the good laughs here. We will laugh for her!

I agree 100% with your humor analysis. "He who laughs, lasts..." - Mary Pettibone Poole.

Laughter IS the music of the soul!

I wrote to you a couple months ago and had the two-sides-to-treat story [see second link at bottom]. I haven't been a good patient, at least in terms of only using the Betamethasone on the left side and the Dovonex on the right side. I have been mixing and matching. I have noticed that the P has stopped spreading and that the spots I do have don't itch and are in a state of non-change. So for now, I am satisfied with my regimen and will keep using the 2 topicals for now.

Take it easy and keep up the EXCELLENT work! I think I speak for many, St. Peter will let you through the Pearly Gates with a wink and a smile for your work here!

CIAO for now!

*****

Ed's Response: Thanks for the kind words and follow-up report, Debbie. (When I get to those Pearly Gates, and St. Peter starts to frown when he finds my page in his ledger, I'm going to say, "What's the matter, Pete? Debbie D. assured me there'd be no problems!)

So you've turned you're A/B comparison study into a meds-salad-appreciation exercise. Can't say as I blame you (though you have skewed what could have been an interesting assessment). There are times, when I belly up to the pharmacy take-out window and get my refills of "weak," "not-so-weak," "stronger," and "strongest," that I wonder why I can't just squeeze them all out into the same old Vaseline jar, stir it all up with a tongue depressor, then just ladle it on. If the danged stuff wasn't so pricey, I might be inclined to try. But no, I treat my tubes like expensive perfume and am mindful of the order in which I squeeze them into history.

If you've managed to stop the flaming and curb the itching, you must be doing something right. If your derm gives you a bad time about it, let me know. I'll call him and tell him how foolish it is to mess with someone who's got your pull with St. Peter. <wink> Stay in touch! -Ed

Bad Attitude (from archives)
Derm Had Me Experiment with 2 Drugs at Once -from Debbie D. (from archives)

Back to Archives